# SDR YENA200327

- Difficulty date: October 11, 2003
- Submitted: October 15, 2003
- Operation: Air carrier
- Aircraft: N505JB
- Make and model: Airbus A320-232
- Aircraft serial: 1173
- Aircraft time: 13,939 hours, 6,241 cycles
- System (JASC): 5240 · Service Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Punctured
- Location: Door Damper
- Component: Damper Cylinder, Ratier
- Component part number: FE240004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SEVICE DOOR DAMPER AND EMMERGENCY OPERATION CYLINDER PUNCTURED DIAPHRAM IN PERCUSSION MECHANISM.  REPLACED DIAPHRAM IAW AMM 52-10-00, OPERATIONAL CHECK PER 52-10-00 GOOD.
